# SDR IXXA20161214201

- Difficulty date: October 17, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T223014
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE WS 400-446 NOSE RIB CRACKED. ACFT GROUNDED.  INSTALLED A NEW NOSE RIB IAW DRAWING 114T2230 AND SRM 51-40-02 PAGE 7 PARAGRAPH 717.
